Table of Contents
Physics Research International
Volume 2013, Article ID 634073, 4 pages
http://dx.doi.org/10.1155/2013/634073
Research Article

Semiclassical Modeling of Isotropic Non-Heisenberg Magnets for Spin and Linear Quadrupole Excitation Dynamics

S.U. Umarov Physical-Technical Institute, Academy of Sciences of Republic of Tajikistan, Aini Avenue 299/1, Dushanbe, Tajikistan

Received 25 January 2013; Accepted 10 March 2013

Academic Editor: Ali Hussain Reshak

Copyright © 2013 Yousef Yousefi and Khikmat Kh. Muminov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yousef Yousefi and Khikmat Kh. Muminov, “Semiclassical Modeling of Isotropic Non-Heisenberg Magnets for Spin and Linear Quadrupole Excitation Dynamics,” Physics Research International, vol. 2013, Article ID 634073, 4 pages, 2013. https://doi.org/10.1155/2013/634073.